# SDR FDEA201103241164

- Difficulty date: March 24, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50431
- Condition: Damaged
- Location: Bs 1260
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 1260 RBL 30 HAS A DOUBLE DRILLED FASTENER HOLE IN UPPER CHORD.  REPAIRED AS PER E.A. F-5310-146434.  REPAIR IS CLASSIFIED AS MAJOR.
